# SDR A6WA201141015

- Difficulty date: October 14, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 20,343 hours, 20,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 193-202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN AT FS 202.75 BETWEEN STR 21L-23L.  REPAIRED DAMAGED SKIN IAW REO 601R-53-11-2053.
